# SDR ORJA9571

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TIP UNDER LOGO LIGHT FAIRING TOP AND BOTTOM HAS CORROSION.  CLEANED CORROSION FROM LEFT WING TIP LOGO LIGHT FAIRING IAW SRM 51-10-3.  (M)
